# SDR SCNA20240309064

- Difficulty date: January 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM STA 727A TO STA 727B AT LBL20 AND RBL20 INTERCOSTAL WITH CRACK.  REPLACED INTERCOSTAL IAW B-737-800 SRM 51-10-02-0G-0 PARAG 9
